Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 22, NWS Albuquerque, NM

April 9, 2006

NWS Albuquerque, NM issued this wind advisory at Apr 9, 2006, 3:28 PM MDT. It took effect at Apr 10, 2006, 11:11 AM MDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2006, 3:28 PM MDT (21:28 UTC)
In effect from
Apr 10, 2006, 11:11 AM MDT
Expired
Apr 11, 2006, 6:00 PM MDT
In force
31 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 092128
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT SUN APR 9 2006

.A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE
AREA MONDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF
WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE
AFTERNOON AND EVENING. THE STRONGEST GUSTS WILL BUFFET THE WEST
CENTRAL MOUNTAINS AND UPPER GILA REGION AS WELL AS THE HIGHER
TERRAIN OF CENTRAL AND SOUTH CENTRAL NEW MEXICO.

NMZ008-014-100530-
/O.NEW.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD
328 PM MDT SUN APR 9 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ACROSS THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION.
VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES IN DUST
PRONE AREAS OF WEST CENTRAL NEW MEXICO. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-011-016-017-026-100530-
/O.NEW.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
328 PM MDT SUN APR 9 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO...CAPITAN
AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE GUADALUPE
MOUNTAINS OF CHAVES COUNTY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
7 follow-up statements
000 
WWUS75 KABQ 100521
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1121 PM MDT SUN APR 9 2006

.A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE
AREA MONDAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF
WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE
AFTERNOON AND EVENING. THE STRONGEST GUSTS WILL BUFFET THE WEST
CENTRAL MOUNTAINS AND UPPER GILA REGION AS WELL AS THE HIGHER
TERRAIN OF CENTRAL AND SOUTH CENTRAL NEW MEXICO.

NMZ008-014-101100-
/O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD
1121 PM MDT SUN APR 9 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ACROSS THE WEST CENTRAL MOUNTAINS AND UPPER GILA REGION.
VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES IN DUST
PRONE AREAS OF WEST CENTRAL NEW MEXICO.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-011-016-017-026-101100-
/O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
1121 PM MDT SUN APR 9 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT MONDAY. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO...
CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE
GUADALUPE MOUNTAINS OF CHAVES COUNTY. VISIBILITIES MAY BE REDUCED
TO LESS THAN 1 MILE AT TIMES IN DUST PRONE AREAS ALONG HIGHWAY 380
OF SOUTHEAST SOCORRO COUNTY ESPECIALLY ACROSS THE CHUPADERA MESA.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 101023
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 AM MDT MON APR 10 2006

.A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE
AREA TODAY RESULTING IN STRONG AND GUSTY WINDS ACROSS PARTS OF
WESTERN...CENTRAL AND SOUTH CENTRAL NEW MEXICO DURING THE
AFTERNOON AND EARLY EVENING. THE STRONGEST GUSTS WILL OCCUR ALONG
THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN.

NMZ008-014-101130-
/O.CAN.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD
423 AM MDT MON APR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. HOWEVER...IT WILL STILL BE WINDY. EXPECT WEST AND
SOUTHWEST WINDS AT SPEEDS FROM 20 TO 30 MPH WITH HIGHER GUSTS
DURING THE AFTERNOON.

$$

NMZ005-101800-
/O.EXA.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
NORTHEAST HIGHLANDS-
INCLUDING THE CITY OF...LAS VEGAS/RATON
423 AM MDT MON APR 10 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

EXPECT SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS TO
50 MPH. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITY
BELOW ONE MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ010-011-016-017-026-101800-
/O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
423 AM MDT MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ALONG AND IMMEDIATELY EAST OF THE SANDIA...MANZANO...
CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE
GUADALUPE MOUNTAINS OF CHAVES COUNTY. AT TIMES...THE WIND WILL
PICKUP DUST AND DROP VISIBILITIES BELOW ONE HALF MILE IN DUST
PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44
000 
WWUS75 KABQ 101711
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1111 AM MDT MON APR 10 2006

.A STRENGTHENING SOUTHWEST FLOW ALOFT WILL DEVELOP ACROSS THE
AREA TODAY RESULTING IN STRONG AND GUSTY WINDS FOR MANY AREAS. THE
STRONGEST GUSTS ARE EXPECTED ACROSS THE WEST CENTRAL AND
SOUTHWEST MOUNTAINS AS WELL AS AREAS ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN.

NMZ006>008-012-014-110200-
/O.EXA.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...ROY...CLAYTON...GALLUP/GRANTS...
SANTA ROSA...GLENWOOD
1111 AM MDT MON APR 10 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ACROSS THE WIND ADVISORY AREA...WHICH INCLUDES THE WEST
CENTRAL MOUNTAINS...SOUTHWEST MOUNTAINS AND UPPER GILA REGION...AS
WELL AS THE NORTHEAST PLAINS AND WESTERN PARTS OF THE EAST CENTRAL
PLAINS. AT TIMES...THE WIND WILL PICKUP DUST AND DROP
VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-010-011-016-017-026-110200-
/O.CON.KABQ.WI.Y.0022.060410T1800Z-060411T0200Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
1111 AM MDT MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED ACROSS THE NORTHEAST HIGHLANDS AS WELL AS ALONG AND
IMMEDIATELY EAST OF THE SANDIA...MANZANO... CAPITAN AND NORTHERN
SACRAMENTO MOUNTAINS AND THE GUADALUPE MOUNTAINS OF CHAVES
COUNTY. AT TIMES...THE WIND WILL PICKUP DUST AND DROP VISIBILITIES
BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. THIS ADVISORY
INCLUDES THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND
GLORIETA AS WELL AS INTERSTATE 40 BETWEEN TIJERAS AND CLINES
CORNERS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 102145
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT MON APR 10 2006

NMZ005-006-010>012-110400-
/O.EXT.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA
345 PM MDT MON APR 10 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT TUESDAY...

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH CAN BE
EXPECTED ACROSS MUCH NORTHEAST NEW MEXICO INCLUDING THE NORTHEAST
HIGHLANDS...HARDING COUNTY...GUADALUPE COUNTY/CONCHAS LAKE REGION
AS WELL AS ALONG AND EAST OF THE SANDIA AND MANZANO MOUNTAINS
EARLY TONIGHT BEFORE WINDS GRADUALLY DIMINISH AFTER DARK. EVEN
SO...AREAS OF STRONG WINDS WILL PERSIST DURING THE OVERNIGHT
BECOMING MORE WIDESPREAD DURING THE DAY TUESDAY. AS A RESULT...THE
WIND ADVISORY HAS BEEN EXTENDED IN TIME. THIS ADVISORY INCLUDES
THE INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL
AS INTERSTATE 40 BETWEEN TIJERAS AND SANTA ROSA.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ007-008-014-016-017-026-110200-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-060411T0200Z/
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CLAYTON...GALLUP/GRANTS...GLENWOOD...
CARRIZOZO...RUIDOSO
345 PM MDT MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED UNTIL SUNSET. THEREAFTER...WINDS WILL GRADUALLY DIMINISH
BUT REMAIN LOCALLY STRONG AND GUSTY ALONG THE EAST SLOPES OF THE
CAPITAN...NORTHERN SACRAMENTO AND GUADALUPE MOUNTAINS OF CHAVES
COUNTY DURING THE OVERNIGHT. AT TIMES...THE WIND WILL PICKUP DUST AND DROP
VISIBILITIES BELOW ONE HALF MILE IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 110200
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT MON APR 10 2006

NMZ007-008-014-016-017-026-110300-
/O.EXP.KABQ.WI.Y.0022.000000T0000Z-060411T0200Z/
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CLAYTON...GALLUP/GRANTS...GLENWOOD...
CARRIZOZO...RUIDOSO
800 PM MDT MON APR 10 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. HOWEVER...
SOUTHWEST WINDS WILL REMAIN LOCALLY STRONG AND GUSTY ALONG THE EAST
SLOPES OF THE CAPITAN...NORTHERN SACRAMENTO AND GUADALUPE MOUNTAINS
OF CHAVES COUNTY DURING THE OVERNIGHT HOURS. 

$$

NMZ005-006-010>012-111100-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA
800 PM MDT MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY FOR THE
NORTHEAST HIGHLANDS...HARDING COUNTY...GUADALUPE COUNTY/CONCHAS
LAKE REGION AS WELL AS ALONG AND EAST OF THE SANDIA AND MANZANO
MOUNTAINS.

AREAS OF STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WILL PERSIST
DURING THE OVERNIGHT HOURS...THEN BECOME MORE WIDESPREAD DURING
THE DAY TUESDAY. AS A RESULT...THE WIND ADVISORY REMAINS IN EFFECT
UNTIL 6 PM TUESDAY. THIS ADVISORY INCLUDES THE INTERSTATE 25
CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS INTERSTATE 40
BETWEEN TIJERAS AND SANTA ROSA.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 111006
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 AM MDT TUE APR 11 2006

NMZ007-013-111800-
/O.EXA.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/
FAR NORTHEAST PLAINS-QUAY COUNTY-
INCLUDING THE CITIES OF...CLAYTON...TUCUMCARI
406 AM MDT TUE APR 11 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH WILL BECOME MORE
WIDESPREAD TODAY. EXPECT WIND GUSTS AROUND 45 MPH.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-006-010>012-111800-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA
406 AM MDT TUE APR 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS AROUND 45
MPH WILL BECOME MORE WIDESPREAD TODAY. THIS ADVISORY INCLUDES THE
INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS AND THE TEXAS BORDER.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44
000 
WWUS75 KABQ 111807
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MDT TUE APR 11 2006

NMZ005>007-010>013-120000-
/O.CON.KABQ.WI.Y.0022.000000T0000Z-060412T0000Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI
1207 PM MDT TUE APR 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS AROUND
45 MPH WILL AFFECT THE EAST TODAY. THIS ADVISORY INCLUDES THE
INTERSTATE 25 CORRIDOR BETWEEN RATON PASS AND GLORIETA AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS AND THE TEXAS BORDER.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
50

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:03 PM MDT, 25 minutes earlier.

Area forecast discussion, Apr 9, 3:03 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT SUN APR 9 2006

...CORRECTED TABLE INFO AND HIGHLIGHTS AT BOTTOM...

.DISCUSSION...AN ENHANCED SUB-TROPICAL JET /STJ/ DEVELOPING FROM
SOUTHERN CALIFORNIA/NORTHERN BAJA REGION SOUTHWESTWARD TONIGHT WILL
TRANSLATE NEWD WITH THE JET AXIS NOW PROGGED IN THE VICINITY OF THE
FOUR CORNERS REGION MONDAY AFTERNOON...SLIGHTLY FARTHER NORTHWEST
THAN WAS INDICATED BY THE MODELS YESTERDAY. THIS JET WILL DEVELOP
AHEAD OF AN UPPER LEVEL TROUGH THAT WILL MOVE INLAND AND OVER THE
WESTERN GREAT BASIN NEXT 24-36 HOURS.

FOCUS IN THE SHORT-TERM WILL BE ON INCREASING SFC WINDS AND ASSOCD
CRITICAL FIRE WEATHER CONDITIONS. 700-500 MB LAYER WINDS EXPECTED TO
REACH THE 40-45 KNOT RANGE...WITH 500 MB WINDS WELL INTO THE 50 KNOT
RANGE. CONSIDERABLE MID/HIGH CLOUDS WILL ACCOMPANY THIS STJ OVER THE
AREA LATE TONIGHT INTO MONDAY...WHICH WILL LIMIT DEEP MIXING AND
LIKELY KEEP THE LOWER ELEVATIONS/VALLEYS FROM REACHING FULL WIND
POTENTIAL GIVEN THAT THE MSLP GRADIENT WILL NOT BE IDEAL FOR HIGH
WINDS.  THE HIGHER TERRAIN WILL BE A DIFFERENT STORY...HOWEVER...AND
FEEL THAT WINDS SHOULD HIT SPEED/DURATION CRITERION DESPITE A THICK
CANOPY OF CLOUDS.

OTHER FORECAST CHALLENGE TOMORROW WILL BE POP PLACEMENT. BOTH THE
NAM AND GFS ARE NOW INDICATING A MUCH MORE ROBUST JET MAX /130+ KTS/
AND CORRESPONDING HIGH LEVEL DIVERGENT FIELD IN THE VICINITY OF THE
JET AXIS.  SO UPWARD FORCING FOR LIFT WILL DEFINITELY BE IN
PLACE...THE QUESTION WILL BE DEPTH/QUALITY OF MOISTURE.  LOW LEVELS
WILL REMAIN RELATIVELY DRY THROUGH ENTIRE DAY...BUT APPEARS THAT
GOOD INFLUX OF MID-LEVEL MOISTURE WILL COMPENSATE AND RESULT IN
SPOTTY MOSTLY LIGHT SHOWERS INITIALLY OVER THE GILA REGION BUT
EXPANDING NORTHWARD AS THE DAY PROGRESSES. CANNOT RULE OUT ISOLD
THUNDER...ESPECIALLY ACROSS THE WC/SW MOUNTAINS...BUT WITH BKN/OVC
SKIES INSTABILITY MAY BE LIMITED.

TUESDAY STILL LOOKING LIKE A TWEENER DAY...ALTHOUGH KEPT IN SMALL
POPS ACROSS THE FAR NORTH FOR DIURNAL CONVECTION. AN UPPER RIDGE
BUILDS OVER THE AREA WEDNESDAY AND DOMINATES THROUGH THURSDAY. GFS
NOW SLOWER WITH THE SYSTEM LATE THIS WEEK AND IS TRENDING TOWARD
YESTERDAY/S MEDIUM RANGE CONSENSUS. ALTHOUGH SLOWER...MODEL
CONSENSUS INCLUDING THE 12Z GFS IS TO LIFT THE TROUGH OUT FARTHER TO
THE NORTH WHICH WOULD RESULT IN MORE OF A WIND BAG SCENARIO FOR OUR
AREA.    KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  71  38  64 /   0   5  20   0
GALLUP..........................  37  67  33  63 /   0  10  10   0
GRANTS..........................  37  68  37  66 /   0  10  10   0
GLENWOOD........................  41  74  41  75 /   0  10  10   0
CHAMA...........................  27  60  27  57 /   0   5  20   5
LOS ALAMOS......................  37  66  36  63 /   0   0  10   0
RED RIVER.......................  24  57  29  54 /   0   0  20   5
TAOS............................  32  66  33  63 /   0   0  10   5
SANTA FE........................  37  69  37  66 /   0   0  10   0
SANTA FE AIRPORT................  40  70  39  67 /   0   0  10   0
ESPANOLA........................  34  73  37  70 /   0   0  10   0
ALBUQUERQUE HEIGHTS.............  49  73  45  71 /   0   5  10   0
ALBUQUERQUE VALLEY..............  46  74  42  74 /   0   5  10   0
ALBUQUERQUE FOOTHILLS...........  47  73  43  71 /   0   5  10   0
ALBUQUERQUE WEST MESA...........  48  76  44  77 /   0   5  10   0
SOCORRO.........................  48  77  47  76 /   0   5  10   0
SANDIA PARK/CEDAR CREST.........  43  68  38  64 /   0   5  10   0
MORIARTY/ESTANCIA...............  40  73  39  69 /   0   0  10   0
CARRIZOZO.......................  49  78  47  73 /   0  10  10   0
RUIDOSO.........................  45  68  46  68 /   0  10  20   0
RATON...........................  36  72  35  67 /   0   0   5   0
LAS VEGAS.......................  40  68  41  66 /   0   0  10   0
ROY.............................  42  69  42  67 /   0   0   5   0
CLAYTON.........................  46  78  48  73 /   0   0   5   0
SANTA ROSA......................  48  80  47  78 /   0   0  10   0
TUCUMCARI.......................  51  82  53  81 /   0   0  10   0
FORT SUMNER.....................  48  81  50  79 /   0   0  10   0
CLOVIS..........................  49  80  52  80 /   0   0  10   0
PORTALES........................  49  83  52  81 /   0   0  10   0
ROSWELL.........................  51  82  56  83 /   5   5  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 12 PM TO 8 PM MDT MONDAY FOR NMZ008-NMZ014.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109.

WIND ADVISORY FROM 12 PM TO 8 PM MDT MONDAY FOR NMZ010-NMZ011-
NMZ016-NMZ017-NMZ026.

&&

41
Hazardous weather outlook, Apr 9, 5:45 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MDT SUN APR 9 2006

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
545 AM MDT SUN APR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF NORTHERN AND CENTRAL
NEW MEXICO FROM LATE MONDAY MORNING INTO THE EARLY EVENING. A FIRE
WEATHER WATCH WILL BE ISSUED FOR ALL AREAS EXCEPT THE NORTHWEST
PLATEAU AND NORTHERN MOUNTAINS. A WIND ADVISORY WILL LIKELY BE
ISSUED FOR THESE SAME AREAS...AND PERHAPS OVER THE NORTHERN
MOUNTAINS AS WELL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:53 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more23 hr

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.